# SDR ASAA2018012523306

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,668 hours, 13,175 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 040634086
- Condition: Failed
- Location: Rt Fuel Boost
- Part time: 44,693 hours, 13,188 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TANK NR 2 FWD BOOST PUMP HAD LOW PRESSURE,  LIGHT ILLUMINATED.  ACFT GROUNDED.   PERFORMED FIM 28-22 TASK 806.  REMOVED THE CONNECTOR FROM THE NR 2 FWD FUEL BOOST PUMP. RANG OUT THE PUMP.  FOUND THE PUMP BAD.  DISCONNECTED THE NR 2 AFT FUEL BOOST PUMP RANG OUT,  THE NR 2 AFT FUEL BOOST PUMP. PUMP CHECKED GOOD. RECONNECTED CONNECTOR TO #2 AFT FUEL BOOST PUMP AND PERFORMED OPS CHECK. OPS CHECK GOOD REF B737-800 AMM 28-22-41. REMOVED AND REPLACED #2 FWD BOOST PUMP, REF AMM 28-22-41. GROUND CHECK GOOD, REF AMM TASK 28-22-41-710-801, NO LEAKS NOTED. THIS CLEARS MEL 28-1D.
